Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Diagnosed with vertigo, headache, giddiness, vomiting. Prescribed vertin, stuzon. Advise medication. How long it will take to recover?

Hi Doctor,

Recently i started with Vertigo problem, suddenly getting head ache and sometime have balancing problem. I have be advice to take 8mg of vertin with 25mg of stuzon , I also feel like vomiting at times lot of giddiness when i travel in a vehicle. Please advice

Also i want to know how much time it will take me to recover
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Vertigo is the feeling of movement or a spinning sensation. It it definitely one of the worse sensations.
It can, as in your case, be associated with nausea and vomiting,headache. Other symptoms that can be associated with it are: tinnitus (abnormal sounds in the ears such as buzzing or ringing) or hearing loss.
Vertigo can have different causes, it is usually related to problems with the inner ear.

The most common causes are : (1) Meniere's disease- in this case there is usually associated tinnitus and hearing loss. This is treated restricting salt intake and the use of diuretics. Diuretics are medications that cause the body to lose extra fluid
(2)BPPV- this stands for benign paroxysmal positional vertigo. In this case the dizziness lasts a few seconds and occurs in certain positions. This is best treated by the use of maneuvers called epley and semont. If your dizziness is caused by this condition,this would be the best way to treat.
(3) Vestibular neuritis or labyrinthitis - this is usually associated with infections of the ear.If this is the reason for your symptoms then the medication that your are using should be continued for short period of time. They should not be used for long periods because they delay your body helping itself or compensating.

The probable length of the illness would depend on the exact cause of the condition.

Before travelling in a vehicle you should take an anti emetic such as diphenhydramine or dimenhydrinate.

I hope this helps
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor